Majorization In Quantum Adiabatic Algorithms

American Physical Soc
Publication Type:
Journal Article
Physical Review A, 2006, 74 (4), pp. 1 - 7
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004803OK.pdf169.04 kB
Adobe PDF
The majorization theory has been applied to analyze the mathematical structure of quantum algorithms. An empirical conclusion by numerical simulations obtained in the previous literature indicates that step-by-step majorization seems to appear universall
Please use this identifier to cite or link to this item: